# SDR YENA2023031400239

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 618
- Aircraft time: 24,401 hours, 17,180 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: A CRACK OF 0.150IN LENGTH AT FRAME 15 FLOOR STRUCTURE BEAM Y=270 RH AT FWD PASSENGER CABIN WAS FOUND; REF TO TOMX WO 2162 NR 00335, CRACK OF 0.150IN LENGTH AT FRAME 15 FLOOR STRUCTURE BEAM Y=270 RH AT FWD PASSENGER CABIN WAS REPAIRED PER EMB-190 SRM 53-10-10/REP51 AND THIS REPAIR DOES NOT AFFECT AN FCS. THEREFORE, THERE IS NO CHANGE IN THE MAINTENANCE PLAN DUE TO THIS PROCEDURE.
